Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
drop

Accutane Dosage Question

Recommended Posts

Hello Everyone,

Sorry if a question like this has been asked before(I'm new). When I first started taking accutane I took 40mg's a day for two weeks and then took 80mg's a day until my package ran out. I recently got my second refill and the pharmacist screwed up the dosage instructions and made them the same as the first (40mg's a day for two weeks and then 80mg's).

My question is, do I continue taking 80mg's a day or should I start taking more? After the intial breakout my acne started to dry up and look better, but now it's getting more redder and noticeable. I weigh 185 pounds and wondering if I should start taking 120mgs a day.

Share this post


Link to post
Share on other sites

call your derm to be sure, but it seems like 40mg a day for the two first weeks then 80mg a day after it till the rest of your course, or till your derm changes it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×